# SDR CALA2025103110781

- Difficulty date: October 29, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 82,955 hours, 17,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN SEAT 33-37 EMER LIGHT AND R3 DOOR EMER LIGHT INOPERATIVE.  REPLACED THE CABIN R3 DOOR AREA M33404 EMERGENCY BATTERY PACK AND CARRIED OUT INSTALLATION TEST,FOUND TEST NORMAL AS PER AMM 33-51-06-960-802 REV 105.
